Volume 18, 2012, Number 2

Volume 18Number 1 ▷ Number 2 ▷ Number 3Number 4


Row-wise representation of arbitrary rhotrix
Original research paper. Pages 1—27
Chinedu M. Peter
Full paper (PDF, 662 Kb) | Abstract

The modular ring Z5
Original research paper. Pages 28—33
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 46 Kb) | Abstract

On the solutions of the equation x2 + 19m = yn
Original research paper. Pages 34—41
Bilge Peker and Selin (İnağ) Çenberci
Full paper (PDF, 208 Kb) | Abstract

On Tate—Shafarevich groups of families of elliptic curves
Original research paper. Pages 42—55
Jerome T. Dimabayao and Fidel R. Nemenzo
Full paper (PDF, 228 Kb) | Abstract

Quotients of primes in arithmetic progressions
Original research paper. Pages 56—57
Ace Micholson
Full paper (PDF, 64 Kb) | Abstract

Pellian sequence relationships among π, e, √2
Original research paper. Pages 58—62
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 143 Kb) | Abstract

Short remarks on Jacobsthal numbers
Original research paper. Pages 63—64
Krassimir Atanassov
Full paper (PDF, 104 Kb) | Erratum (PDF, 74 Kb) | Abstract


Volume 18Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.